# SDR ASOA201708141832

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT IS CORRODED BS 549.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A17, 53-00-49-400-801 A17, EC/TC REO 670-53-00-343, AND REO 670-53-00-343.
